Journal of Mathematical Physics, Analysis, Geometry
2018, vol. 14, No 2, pp. 132-140     ( to contents , go back )

Ricci Solitons on Lorentzian Four-Dimensional Generalized Symmetric Spaces

Amel Bouharis

Université d'Oran 1 Ahmed Ben Bella, BP 1524, ELM Naouer 31000, Oran, Algeria

Bachir Djebbar

Université des Sciences et de la Technologie d'Oran "Mohamed Boudiaf", BP 1505, Bir El Djir 31000, Oran, Algeria

Received April 5, 2017, revised May June 5, 2017.


The existence of non-trivial, i.e., non-Einstein, Ricci solitons on fourdimensional Lorentzian generalized symmetric spaces is proved. Moreover, it is shown that only steady Ricci solitons can be gradient.

Mathematics Subject Classification 2010: 53C20, 53C21.
Key words: Lorentzian metric, Ricci Solitons, gradient Ricci solitons, generalized symmetric spaces.

Download 341337 byte View Contents